# SDR SCNA99088

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Fwd Lavatory
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE SMOKE DETECTOR IN THE FORWARD LAV ALARMS CONTINUOUSLY AFTER TESTING.  REMOVED AND REPLACED THE SMOKE DETECTOR IN THE FORWARD LAVATORY.  OPS CHECKS GOOD.
